# SDR SCNA20210205043

- Difficulty date: January 30, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 58,058 hours, 31,731 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Panel
- Condition: Eroded
- Location: Lt Aft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT MODULATION PANEL HAS WIND EROSION. REPAIRED WIND EROSION ON LH AFT MODULATION PANEL IAW SRM 51-70-05-2R-6
